# SDR TWRA96134

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Batterypack
- Part number: 900835A
- Condition: Discharged
- Location: 2r Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY LIGHT ABOVE 2R DOOR IS WEAK.REPLACED BATTERY PACK.  OPS CHECK OK PER MM 33-51-00.  (M)
